# SDR DALA14034480614

- Difficulty date: June 9, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 92,711 hours, 42,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Damaged
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL L2 DOOR WOULD NOT OPEN. FOUND INTERNAL DAMAGE TO DOOR. R & R DAMAGED FASTENERS AND NUTPLATES FOR DOOR BRACKET.  DOOR SLIDE ALSO REPLACED.
